# SDR DALA2025020600927

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794177) CORROSION ON FCB SHIELD AT BS 496-500A, RBL 25, WL 156. REMOVED AND REPLACED FCB SHIELD AT BS 496 TO BS 500A PER DWG # 143A0080.
